# SDR YENA2023080800915

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 03119
- Aircraft time: 57,207 hours, 20,552 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF AEROMAN WO1222982 NR2023-403475 -- CORROSION FRAME 34 SHEAR TIE BTW STR 42R AND STR 43R IN FWD CARGO COMP ARTMENT; REMOVED AND REPLACED SHEAR TIE LOC. FR 34 BTW STR 42R IN FWD CARGO COMPARTMENT IAW A320 SRM 51-42-11, SRM 51-72-11, AND DWG D53231375 REF AEROAN WO1222982 NR2023-403475 REMOVED AND REPLACED SHEAR TIE LOC. FR 34 BTW STR 42R IN FWD CARGO COMPARTMENT IAW A320 SRM 51-42-11, SRM 51-72-11 AND DWG D53231375. (CONSIDERED AS A MAJOR REPAIR)
